# SDR AALA201806209001

- Difficulty date: June 12, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5775614520000
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR BOLT FOUND WORN ON THE NR 4 SPOILER. REPLACED THE STOP BOLT IAW SRM 57-70-00.
